# SDR VTZA96247

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Bagg Pod
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 6501 - IAD-JFK - DURING APPROACH, MADE A SCHEDULED LANDING DUE TO POD SMOKE LIGHT.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED SMOKE DETECTOR AND CANNON PLUG PLUS OPENED DMI 21016, MEL 26-3.  MAINTENANCE AGAIN CLEANED AND INSPECTED SMOKE DETECTOR AND CLOSED DMI.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
